Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 

 

Compactness properties of an operator which imply that it is an integral operator


Author: A. R. Schep
Journal: Trans. Amer. Math. Soc. 265 (1981), 111-119
MSC: Primary 47G05; Secondary 45P05, 47B05, 47B38
MathSciNet review: 607110
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: In this paper we study necessary and (or) sufficient conditions on a given operator to be an integral operator. In particular we give another proof of a characterization of integral operators due to W. Schachermayer.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 47G05, 45P05, 47B05, 47B38

Retrieve articles in all journals with MSC: 47G05, 45P05, 47B05, 47B38


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1981-0607110-7
Article copyright: © Copyright 1981 American Mathematical Society